# SDR 99ZZZX2504

- Difficulty date: March 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803SA
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING RON MAINTENANCE, AFT CEILING EMERGENCY LIGHT DID NOT TEST.  FOUND AND REPAIRED GROUND WIRE.  EMERGENCY LIGHTS OPS CHECKS GOOD.  (X)
